EconPapers    
Economics at your fingertips  
 

Path Convergence and Approximation of Common Zeroes of a Finite Family of -Accretive Mappings in Banach Spaces

Yekini Shehu and Jerry N. Ezeora

Abstract and Applied Analysis, 2010, vol. 2010, 1-14

Abstract:

Let be a real Banach space which is uniformly smooth and uniformly convex. Let be a nonempty, closed, and convex sunny nonexpansive retract of , where is the sunny nonexpansive retraction. If admits weakly sequentially continuous duality mapping , path convergence is proved for a nonexpansive mapping . As an application, we prove strong convergence theorem for common zeroes of a finite family of -accretive mappings of to . As a consequence, an iterative scheme is constructed to converge to a common fixed point (assuming existence) of a finite family of pseudocontractive mappings from to under certain mild conditions.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/285376.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/285376.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:285376

DOI: 10.1155/2010/285376

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:285376